# SDR ASOA2015032312451

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,603 hours, 10,173 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN CABIN.  TURNED OFF RECIRCULATION FAN AND PULLED BREAKERS ON COFFEEMAKERS. ODOR DISSIPATED.  RECIRCULATION FANS.  FLT 5303, DEL 30 MINS.  REPLACED NR 2 RECIRCULATION FAN AND OPS CHECKS GOOD IAW AMM 21-22-10, REF IPC 21-22-10, FIG 1, ITEM 5. DEFER CLEARED.
